Partitions with "d(a) copies of a"

Ashok K. Agarwal, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Partitions in which we use d(a) copies of each part a are studied. The results obtained here include various combinatorial identities, a generating function, a recurrence formula, an asymptotic formula and a graphical representation for these new partitions. Some results involving restricted partitions with ″d(a) copies of a″ are also given.

Original languageEnglish (US)
Pages (from-to)120-135
Number of pages16
JournalJournal of Combinatorial Theory, Series A
Issue number1
StatePublished - May 1988

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Partitions with "d(a) copies of a"'. Together they form a unique fingerprint.

Cite this